# SDR USAA2009050491066

- Difficulty date: May 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 30,606 hours, 11,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2927
- Condition: Low Pressure
- Location: L1 Door
- Part time: 27,837 hours, 10,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 496 - PHX-DEN - EMERGENCY EQUIPMENT - DOOR L1 ACCUMULATOR PRESSURE LOW (900 PSI).  CHARGED DOOR L1 ACCUMULATOR PER MAINTENANCE MANUAL 52-10-00-614-001.
